MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1111149
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging there were two ventilator inoperative error codes found on a bipap a30 device.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device at third-party service center, the third-party service technician observed the error code, cpu cannot communicate with the flow sensor using i2c bus and cpu cannot communicate with the pressure sensor using spi bus, in the device's error log.The third-party service technician further evaluated and determined the printed circuit assembly (pca) board had caused the error codes to occur on the device.In conclusion, the device's pca board needs replaced to address the issue.The root cause is confirmed at this time.The device was scrapped per the customer request.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25135299
Report Number2518422-2026-012493
Device Sequence Number9325404
Product Code MNS
UDI-Device Identifier00606959039353
UDI-Public(01)00606959039353
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1111149
Device Catalogue Number1111149
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/11/2026
Date Device Manufactured06/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1814-2024
Patient Sequence Number1
Patient SexUnknown